Sur la décomposition de la trajectoire d'un processus de Lévy spectralement positif en son infimum
Annales de l'I.H.P. Probabilités et statistiques, Volume 27 (1991) no. 4, p. 537-547
@article{AIHPB_1991__27_4_537_0,
     author = {Bertoin, Jean},
     title = {Sur la d\'ecomposition de la trajectoire d'un processus de L\'evy spectralement positif en son infimum},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {27},
     number = {4},
     year = {1991},
     pages = {537-547},
     zbl = {0758.60073},
     mrnumber = {1141246},
     language = {fr},
     url = {http://www.numdam.org/item/AIHPB_1991__27_4_537_0}
}
Bertoin, Jean. Sur la décomposition de la trajectoire d'un processus de Lévy spectralement positif en son infimum. Annales de l'I.H.P. Probabilités et statistiques, Volume 27 (1991) no. 4, pp. 537-547. http://www.numdam.org/item/AIHPB_1991__27_4_537_0/

[1] J. Bertoin, An Extension of Pitman's Theorem for Spectrally Positive Lévy Processes, Ann. Prob. (à paraître). | Zbl 0760.60068

[2] N.H. Bingham, Fluctuation Theory in Continuous Time, Adv. Appl. Prob., vol. 7, 1975, p. 705-766. | MR 386027 | Zbl 0322.60068

[3] R.A. Doney, Hitting Probabilities for Spectrally Positive Lévy Processes, J. London Math. Soc. (à paraître). | Zbl 0699.60061

[4] P. Greenwood et J. Pitman, Fluctuation Identities for Lévy Processes and Splitting at the Maximum, Adv. Appl. Prob., vol. 12, 1980, p. 893-902. | MR 588409 | Zbl 0443.60037

[5] Y. Le Jan, Dual Markovian Semigroups and Processes, in M. FUKUSHIMA éd., Functional Analysis in Markov Processes; Proceeding, Kataka and Kyoto, 1981; Lect. Notes Math., n° 923, Springer Verlag, 1981, p. 47-75. | MR 661618 | Zbl 0484.60060

[6] P.W. Millar, Zero-One Laws and the Minimum of a Markov Process, Trans. Am. Math. Soc., vol. 226, 1977, p. 365-391. | MR 433606 | Zbl 0381.60062

[7] J.W. Pitman, One-Dimensional Brownian Motion and the Three-Dimensional Bessel Process, Adv. Appl. Prob., vol. 7, 1975, p. 511-526. | MR 375485 | Zbl 0332.60055

[8] L.C.G. Rogers, A New Identity for Real Lévy Processes, Ann. Inst. Henri Poincaré, vol. 20, n° 1, 1984, p. 21-34. | Numdam | MR 740248

[9] L.C.G. Rogers et J. Pitman, Markov Functions, Ann. Prob., vol. 9, 1981, p. 573- 581. | MR 624684 | Zbl 0466.60070

[10] D. Williams, Path Decomposition and Continuity of Local Time for One-Dimensional Diffusions, Proc. London Math. Soc., vol. 28, 1974, p. 738-768. | MR 350881 | Zbl 0326.60093